Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 68, NWS State College, PA
NWS State College, PA issued this flash flood warning at Sep 27, 2011, 1:03 PM EDT for 7 counties in Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2011, 1:03 PM EDT (17:03 UTC)
- Expired
- Sep 27, 2011, 5:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Snyder County, PA, Sullivan County, PA, Union County, PA
The radar
The State College radar (KCCX), 115 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 456 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
595
WGUS51 KCTP 271703
FFWCTP
PAC037-081-093-097-109-113-119-271900-
/O.NEW.KCTP.FF.W.0068.110927T1703Z-110927T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
103 PM EDT TUE SEP 27 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLUMBIA COUNTY...
MONTOUR COUNTY...
EASTERN SNYDER COUNTY...
SULLIVAN COUNTY...
UNION COUNTY...
NORTHUMBERLAND COUNTY...
EASTERN LYCOMING COUNTY...
* UNTIL 300 PM EDT...
* AT 1254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LARGE AREA OF VERY HEAVY SHOWERS AND THUNDERSTORMS OVER
COLUMBIA...EASTERN LYCOMING...EASTERN
SNYDER...MONTOUR...NORTHUMBERLAND...SULLIVAN AND UNION COUNTIES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DANVILLE...
SELINSGROVE...KULPMONT...MILTON...NORTHUMBERLAND...SHAMOKIN...
SUNBURY...BLOOMSBURG...LEWISBURG...MIFFLINBURG AND MONTOURSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!
&&
LAT...LON 4142 7625 4131 7631 4120 7631 4076 7642
4061 7693 4063 7695 4064 7694 4065 7699
4092 7728 4107 7706 4158 7691 4160 7686
4155 7627 4154 7622
$$
FORECASTER: CR1 follow-up statement
868
WGUS51 KCTP 271855
FFWCTP
PAC037-081-093-097-109-113-119-272100-
/O.EXT.KCTP.FF.W.0068.000000T0000Z-110927T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
255 PM EDT TUE SEP 27 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
COLUMBIA COUNTY...
MONTOUR COUNTY...
EASTERN SNYDER COUNTY...
SULLIVAN COUNTY...
UNION COUNTY...
NORTHUMBERLAND COUNTY...
EASTERN LYCOMING COUNTY...
* UNTIL 500 PM EDT...
* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER COLUMBIA...EASTERN
LYCOMING...EASTERN SNYDER...MONTOUR...NORTHUMBERLAND...SULLIVAN AND
UNION COUNTIES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DANVILLE...
SELINSGROVE...KULPMONT...MILTON...NORTHUMBERLAND...SHAMOKIN...
SUNBURY...BLOOMSBURG...LEWISBURG...MIFFLINBURG AND MONTOURSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DON'T DROWN! NEVER TRY
TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE
RISING WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 4142 7625 4131 7631 4120 7631 4076 7642
4061 7693 4063 7695 4064 7694 4065 7699
4092 7728 4107 7706 4158 7691 4160 7686
4155 7627 4154 7622
$$
FORECASTER: CRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 9:58 AM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Sep 27, 9:58 AM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 958 AM EDT TUE SEP 27 2011 .SYNOPSIS... THE MIDWEST CLOSED UPPER LOW WILL CONTINUE TO SPIN NEAR THE SOUTHERN END OF LAKE MICHIGAN OVER THE NEXT FEW DAYS. A SECOND AREA OF UPPER LEVEL ENERGY WILL DIG SOUTHEASTWARD FROM THE UPPER GREAT LAKES AND HELP TO CARVE OUT A DEEP LONGWAVE TROUGH OVER THE EASTERN U.S. BY THE WEEKEND. THIS TROUGH WILL CREATE NORTHWESTERLY FLOW WHICH WILL LEAD TO A COOLING TREND WITH TEMPERATURES BELOW NORMAL FROM FRIDAY THROUGH THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... SEE HYDRO SECTION FOR MORE INFO ON HYDRO SITU. AN APPROACHING COLD/OCCLUDED FRONT THAT EXTENDS FROM THE LARGE UPPER LEVEL LOW THAT CONTINUES TO REMAIN QUASI- STATIONARY OVER THE MID WEST WILL MOVE THROUGH THE REGION TODAY. THE FRONT IS CURRENTLY LOCATED JUST EAST OF THE OHIO BORDER. SHOWERS AND THUNDERSTORMS WITH LOCAL HEAVY RAIN HAVE MOVED THROUGH THE EASTERN AND WESTERN PORTIONS OF THE AREA...AND HRRR HANDLED THIS WELL. HOWEVER...OTHER SHORT TERM GUID IS NOT DOING QUITE AS WELL. SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE CENTRAL AREAS AND FROM THE SOUTH ALONG AREAS OF DEEPER MOISTURE AND WEAK CONVERGENCE. THE FRONT WILL CONTINUE TO MOVE TO THE EAST AND PERHAPS STALL OUT OVER THE REGION THIS EVENING...AND COULD LEAD TO ADDITIONAL LOCAL HEAVY RAIN FOR THE AREA...MAINLY TO THE EAST OF THE ALLEGHENY FRONT. EXPECT SHOWERS AND THUNDERSTORMS ALONG AND BEHIND THE FRONT AS THE SOUTHERLY FLOW WILL ALLOW FOR DECENT MOISTURE ADVECTION. DIURNAL HEAT SHOULD ALSO AID IN DEVELOPMENT OF ADDTNL STORMS AND PERHAPS DEEPEN THE CONVECTION. ONCE FROPA OCCURS EXPECT ANY STORMS TO WEAKEN...HOWEVER SHOWERS COULD CONTINUE THROUGH THE FIRST HALF OF THE EVENING. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... THE CLOSED H5 MIDWEST VORTEX INVOF SRN LAKE MI AT THE START OF THE PD WILL BEGIN TO SHIFT EWD INTO NRN INDIANA DURING THE DAY WED. THE LEAD S/WV TROUGH IS THEN FCST TO TAKE ON A SLIGHT NEG TILT AS IT OPENS AND ACCELERATES NEWD THROUGH THE UPPER OH VLY AND ERN GRT LKS WED NGT-THUR...AS A SECONDARY UPPER DISTURBANCE AND ATTENDANT SPEED MAX QUICKLY DROPS SEWD ON ITS HEELS THROUGH THE UPPER MIDWEST/GLKS. THE ARRIVAL OF CANADIAN S/WV ENERGY WILL HELP TO CARVE OUT A UNSEASONABLY STRONG EARLY FALL SEASON LONGWAVE TROUGH IN THE EAST BY THE END OF THE PD. MDLS ARE IN FAIRLY GOOD AGREEMENT CONCERNING THE LG SCALE PATTERN EVOLUTION...BUT THE GFS REMAINS SLIGHTLY FASTER THAN CONSENSUS WITH THE EJECTION OF THE LEAD S/WV ENERGY. IN GENERAL MDLS SHOW A REGION OF ENHANCED LIFT ON ERN PERIPHERY OF CLOSED UPPER LOW OVERSPREADING LOW-LEVEL CONVERGENCE AXIS OVR CNTRL PA ON WED. ALTHOUGH DESTABILIZATION IS EXPECTED TO BE LIMITED IN ENVIRONMENT CHARACTERIZED BY MOIST SELY FLOW IN THE LOW LEVELS....IT DOES APPEAR THAT A NARROW AXIS OF DEEPER PWS/MOISTURE AND INSTABILITY MAY PROVE FAVORABLE FOR ISOLD CONVECTIVE DEVELOPMENT AND MOD-LCL HVY RNFL AMTS. SPC HAS PLACED SEE TEXT OVER SERN PA FOR DAY 2. STRONG HEIGHT FALLS AND ENHANCED UPPER LEVEL DYNAMICS IN ASSOC WITH H5 ENERGY UNRAVELING TO NEG TILT AND LIFTING NEWD ACRS PA SHOULD PROVIDE ANOTHER OPPORTUNITY FOR MOD RAINS ON THURS. WHILE TIMING OF PCPN MAY SHIFT BY 6 HOURS OR SO CONFIDENCE IS HIGH AND THEREFORE HAVE ADJUSTED POPS UPWARD BY 10-15 PCT INTO LKLY CATG FOR DAYS 2 AND 3 WITH QPF COMPRISED MAINLY OF HPC. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE LG SCALE PATTERN IN THE EAST LOOKS MORE LIKE WINTER THAN EARLY FALL. CONFIDENCE IS ABOVE NORMAL THROUGH MUCH OF THE PERIOD AS ALL MDL AND ENSEMBLE GUID CARVES OUT AN ANOMALOUS TROF OVR THE ERN U.S. LATE THIS WEEK INTO THE WEEKEND. BY MONDAY THE GFS IS PROBABLY TOO OPTIMISTIC/PROGRESSIVE IN BUILDING HEIGHTS IN THE EAST AND GOES AGAINST THE 00Z ECMWF/ECENS/GEFS CONSENSUS. A SIGNIFICANT COOLING TREND IS EXPECTED WITH DAYTIME TEMPERATURE DEPARTURES OF 10-15F BELOW NORMAL. WEATHER CONDS SHOULD TURN MUCH COLDER ON FRIDAY WITH GUSTY WINDS USHERING IN THE COLD AIR BEHIND THE MAIN SYNOPTIC FROPA. SATURDAY LOOKS LIKE THE COLDEST DAY RIGHT NOW WITH HIGHS MID 40S MTNS TO UPPER 50S IN THE SE. THE BROAD CYC FLOW ALOFT FAVORS THE WESTERN HIGH TERRAIN IN TERMS OF PCPN CVRG AS NWLY FLOW ALOFT SHOULD LEAD TO LAKE EFFECT/UPSLOPE SHOWERS. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... LINE OF SHOWERS/TSTMS MOVING PAST JST/BFD WILL MOST LIKELY DECREASE IN INTENSITY BUT ALSO SLOW DOWN AS IT TRIES TO MOVE TO THE EAST. LOW CIGS AND SHRA/TSRA CAN CREATE MVFR AND LOCAL IFR CONDS FOR UNV/AOO AND TO THE EAST. WET AND CLOUDY WITH NUMEROUS SHRA /AND POSS TSRA/. LOWEST CIGS/VSBYS WILL BE THIS MORNING WITH SOME MODEST IMPROVEMENT DURING THE AFTN. NMRS SHOWERS WILL CONTINUE THRU MUCH OF THE NIGHT. LGT WINDS...PARTIAL CLEARING AND WET GROUND WILL LIKELY RESULT IN WIDESPREAD FOG/LOW VSBYS REDEVELOPING TONIGHT. OUTLOOK... WED...LOW CIGS/RAIN POSSIBLE...ESP EAST. THU...AM FOG POSSIBLE. FRI-SAT...LOW CIGS/SHRA POSS W MTNS...MAINLY AT NIGHT. && .HYDROLOGY... PWATS NEARING 1.75 INCHES IN THE SRN PART OF THE AREA...BUT DROPPING IN THE EXTREME WEST. HOWEVER...MDL CONSENSUS ON THE EASTERN PROGRESS OF THE INCOMING OCC/COLD FRONT IS POOR. THE MAIN CONSENSUS BETWEEN THE MDLS IS THAT MOISTURE WILL REMAIN HIGH THROUGH THE NEXT THREE DAYS DUE TO THE ERLY/SRLY FLOW TO THE EAST OF THE BIG UPPER LOW. INSTABILITY IS NOT TERRIFIC RIGHT NOW...BUT BREAKS APPEARING IN THE CLOUD COVER LOCALLY AND RAINFALL RATES HIGH DUE TO HIGH PRECIP EFFICIENCY. RADAR DOING WEEL WITH ESTIMATES AT THIS TIME. EXPECT MOST PROBLEMS TO BE ISOLATED...BUT FFG IS LOW ATTM...AND NEW GUID WHICH WILL TAKE INTO ACCT OVERNIGHT RAINFALL IS ON THE WAY AND WILL CERTAINLY BE LOWER. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR PAZ004>006- 010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066. && SYNOPSIS...STEINBUGL NEAR TERM...DANGELO/CERU SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...DANGELO/CERU HYDROLOGY...DANGELO
Hazardous weather outlook, Sep 27, 12:07 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1207 PM EDT TUE SEP 27 2011 PAZ006-012-018-019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066-281615- POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1207 PM EDT TUE SEP 27 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. HEAVY RAIN WILL CONTINUE TO POSSIBLE THROUGH THURSDAY AS THE LARGE UPPER LOW SPINS NEARLY STATIONARY OFF TO THE WEST OF THE STATE. RIVER FLOODING MAY BECOME POSSIBLE THIS WEEK AS THE RAIN CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-010-011-017-281615- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD- 1207 PM EDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAIN WILL CONTINUE TO POSSIBLE THROUGH THURSDAY AS THE LARGE UPPER LOW SPINS NEARLY STATIONARY OFF TO THE WEST OF THE STATE. RIVER FLOODING MAY BECOME POSSIBLE THIS WEEK AS THE RAIN CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 27, 10:17 AM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1017 AM EDT TUE SEP 27 2011
PAZ026>028-271445-
HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-
1017 AM EDT TUE SEP 27 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HUNTINGDON...
SOUTHWESTERN JUNIATA AND SOUTHWESTERN MIFFLIN COUNTIES...
AT 1012 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
HUNTINGDON TO SHIRLEYSBURG...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT ALLENSVILLE...
MCALEVYS FORT AND BELLEVILLE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
22/522...ROUTE 522.
LAT...LON 4019 7792 4051 7804 4072 7777 4073 7772
4072 7770 4049 7754
FORECASTER: DANGELOSpecial weather statement, Sep 27, 10:19 AM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1019 AM EDT TUE SEP 27 2011
PAZ019-026-027-271445-
HUNTINGDON PA-MIFFLIN PA-SOUTHERN CENTRE PA-
1019 AM EDT TUE SEP 27 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CENTRE...
CENTRAL MIFFLIN AND NORTHEASTERN HUNTINGDON COUNTIES...
AT 1016 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
STATE COLLEGE TO BOALSBURG TO MCALEVYS FORT...MOVING NORTHEAST AT 25
MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT BELLEFONTE...ZION
AND POE VALLEY STATE PARK.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 159 AND 166...I-99 BETWEEN MILE MARKERS 74
AND 85.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...
ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD 45.
LAT...LON 4100 7766 4088 7746 4066 7754 4061 7779
4074 7779 4087 7789
FORECASTER: DANGELOSpecial weather statement, Sep 27, 11:37 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1137 AM EDT TUE SEP 27 2011
PAZ019-045-046-049-050-271615-
SNYDER PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-UNION PA-
1137 AM EDT TUE SEP 27 2011
...STRONG THUNDERSTORMS WITH HEAVY RAIN MOVING THROUGH THE MOUNTAINS
WEST OF MIFFLINBURG AND EAST OF WOODWARD...
AT 1130 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS NEAR WEIKERT AND
WOODWARD AND MOVING TO THE NORTHEAST AT 25 MPH.
WIND GUSTS TO 45 OR 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY
HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT
LOGANTON...CARROLL...SAND BRIDGE STATE PARK...ELIMSPORT AND LINNTOWN.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 183 AND 208. THIS WILL
ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 522...STATE
ROAD 45.
LAT...LON 4102 7687 4095 7688 4094 7686 4082 7685
4074 7734 4080 7736 4084 7736 4085 7738
4102 7744 4120 7702
FORECASTER: DANGELOLocal storm report, Sep 27, 11:38 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1138 AM EDT TUE SEP 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
09/27/2011 CENTRE PA PUBLIC
1 FOOT OF WATER ON ATHERTON ST.
&&
EVENT NUMBER CTP1100462
KREKELERLocal storm report, Sep 27, 11:56 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1156 AM EDT TUE SEP 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD CASSVILLE 40.29N 78.03W
09/27/2011 HUNTINGDON PA EMERGENCY MNGR
STRUCTURAL FLOODING REPORTED IN CASS TOWNSHIP
&&
EVENT NUMBER CTP1100463
KREKELERLocal storm report, Sep 27, 12:00 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 PM EDT TUE SEP 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM FLASH FLOOD 3 S SAXTON 40.17N 78.25W
09/27/2011 BEDFORD PA 911 CALL CENTER
WATER AND DEBRIS OVER ROAD IN COALDALE
&&
EVENT NUMBER CTP1100464
KREKELERThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 4:03 AM EDT | Special Weather Statement | CTP | Somerset | 42 min |
| Sep 27, 4:37 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 53 min |
| Sep 27, 5:32 AM EDT | Special Weather Statement | CTP | Blair | 43 min |
| Sep 27, 6:09 AM EDT | Special Weather Statement | CTP | Blair | 36 min |
| Sep 27, 6:18 AM EDT | Areal Flood Advisory | CTP | Cumberland, Perry | 3 hr |
| Sep 27, 6:21 AM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 28 min |
| Sep 27, 7:32 AM EDT | Areal Flood Advisory | CTP | Adams, York | 3 hr |
| Sep 27, 7:50 AM EDT | Special Weather Statement | CTP | Snyder | 40 min |
| Sep 27, 7:59 AM EDT | Areal Flood Advisory | CTP | Snyder | 3 hr |
| Sep 27, 8:12 AM EDT | Areal Flood Advisory | CTP | Clinton | 3 hr |
| Sep 27, 8:35 AM EDT | Flash Flood Warning | CTP | Adams, York | 115 min |
| Sep 27, 8:37 AM EDT | Flash Flood Warning | CTP | Clinton | 4 hr |
| Sep 27, 9:05 AM EDT | Areal Flood Advisory | CTP | Blair, Huntingdon | 115 min |
| Sep 27, 9:12 AM EDT | Flash Flood Watch | CTP | Adams, Bedford, Blair, Cambria, Cameron, Centre and 27 more | 40 hr |
| Sep 27, 9:53 AM EDT | Areal Flood Advisory | CTP | Centre, Huntingdon | 112 min |
| Sep 27, 10:17 AM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 28 min |
| Sep 27, 10:19 AM EDT | Special Weather Statement | CTP | Centre | 26 min |
| Sep 27, 10:39 AM EDT | Flash Flood Warning | CTP | Bedford, Centre, Cumberland, Franklin, Fulton, Huntingdon and 5 more | 5 hr |
| Sep 27, 11:37 AM EDT | Special Weather Statement | CTP | Union | 38 min |
| Sep 27, 1:10 PM EDT | Flash Flood Warning | CTP | Franklin | 2 hr |
| Sep 27, 2:36 PM EDT | Special Weather Statement | CTP | Franklin | 54 min |
| Sep 27, 2:53 PM EDT | Flash Flood Warning | CTP | Adams, Cumberland, Franklin, York | 2 hr |
| Sep 27, 3:31 PM EDT | Areal Flood Warning | CTP | Adams, Bedford, Centre, Cumberland, Dauphin, Franklin and 8 more | 6 hr |
| Sep 27, 3:43 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Lebanon, Northumberland, Schuylkill, York | 3 hr |
| Sep 27, 3:56 PM EDT | Special Weather Statement | CTP | Dauphin, Northumberland | 64 min |
| Sep 27, 4:13 PM EDT | Special Weather Statement | CTP | Fulton | 62 min |
| Sep 27, 4:56 PM EDT | Flash Flood Warning | CTP | Columbia, Lebanon, Schuylkill | 3 hr |
| Sep 27, 4:57 PM EDT | Areal Flood Warning | CTP | Montour, Northumberland, Snyder, Union | 5 hr |
| Sep 27, 4:59 PM EDT | Special Weather Statement | CTP | Lebanon | 61 min |
| Sep 27, 5:06 PM EDT | Areal Flood Advisory | CTP | Montour, Northumberland, Snyder, Union | 4 hr |
| Sep 27, 5:14 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more | 4 hr |
| Sep 27, 5:32 PM EDT | River Flood Warning | CTP | Huntingdon | 3 hr |
| Sep 27, 5:35 PM EDT | Special Weather Statement | CTP | Lebanon | 55 min |
| Sep 27, 5:57 PM EDT | Special Weather Statement | CTP | Fulton | 63 min |
| Sep 27, 6:33 PM EDT | Special Weather Statement | CTP | Lebanon | 27 min |
| Sep 27, 7:05 PM EDT | Special Weather Statement | CTP | Lebanon, Schuylkill | 25 min |
| Sep 27, 7:41 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Sep 27, 7:56 PM EDT | Flash Flood Warning | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill | 2 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.